Alert archive / Nebraska / Tornado Warnings in 2023

Tornado Warning 25, NWS Hastings, NE

October 3, 2023Franklin County, Kearney County, Nebraska

NWS Hastings, NE issued this tornado warning at Oct 3, 2023, 4:40 PM CDT for Franklin County, Kearney County, Nebraska. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 3, 2023, 4:40 PM CDT (21:40 UTC)
Expired
Oct 3, 2023, 5:00 PM CDT
In force
20 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Franklin County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 47 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 3, 1:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WFUS53 KGID 032140
TORGID
NEC061-099-032215-
/O.NEW.KGID.TO.W.0025.231003T2140Z-231003T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
440 PM CDT Tue Oct 3 2023

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Northwestern Franklin County in south central Nebraska...
  Southern Kearney County in south central Nebraska...

* Until 515 PM CDT.
    
* At 440 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Hildreth, or 18 miles southeast of Holdrege,
  moving northeast at 50 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Minden around 455 PM CDT.
  Norman around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Hastings.

&&

LAT...LON 4050 9903 4049 9882 4048 9874 4022 9897
      4028 9918 4032 9918
TIME...MOT...LOC 2140Z 221DEG 42KT 4033 9905 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

ADP
2 follow-up statements
260 
WWUS53 KGID 032150
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
450 PM CDT Tue Oct 3 2023

NEC061-032159-
/O.CAN.KGID.TO.W.0025.000000T0000Z-231003T2215Z/
Franklin NE-
450 PM CDT Tue Oct 3 2023

...THE TORNADO WARNING FOR NORTHWESTERN FRANKLIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the tornado warning has been 
cancelled. A Severe Thunderstorm Warning remains in effect for 
southern and eastern portions of the county.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Nebraska.

LAT...LON 4050 9903 4049 9882 4048 9874 4035 9886
      4035 9915
TIME...MOT...LOC 2149Z 221DEG 42KT 4041 9895 

$$

NEC099-032215-
/O.CON.KGID.TO.W.0025.000000T0000Z-231003T2215Z/
Kearney NE-
450 PM CDT Tue Oct 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHERN
KEARNEY COUNTY...
    
At 449 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Minden, or 21 miles south of Kearney, moving
northeast at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Minden around 455 PM CDT.
  Norman around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4050 9903 4049 9882 4048 9874 4035 9886
      4035 9915
TIME...MOT...LOC 2149Z 221DEG 42KT 4041 9895 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Billings Wright
481 
WWUS53 KGID 032200
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
500 PM CDT Tue Oct 3 2023

NEC099-032209-
/O.CAN.KGID.TO.W.0025.000000T0000Z-231003T2215Z/
Kearney NE-
500 PM CDT Tue Oct 3 2023

...THE TORNADO WARNING FOR SOUTHERN KEARNEY COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for
Kearney County. 

LAT...LON 4050 9903 4049 9882 4048 9874 4035 9886
      4035 9915
TIME...MOT...LOC 2157Z 221DEG 42KT 4050 9884 

$$

Billings Wright

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Oct 3, 2:56 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Oct 3, 2:56 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
256 PM CDT Tue Oct 3 2023

.DISCUSSION...(This evening through Tuesday)
Issued at 256 PM CDT Tue Oct 3 2023

Key Messages:

* Severe weather risk in the first 6-7 hours of the forecast is
  foremost key message.

* Increasing likelihood of freezing/sub-freezing temperatures
  Saturday morning (coldest morning), which seems to be a bit
  colder and more widespread in recent model runs.

* After tonight...and aside from a trace/passing showers rain
  event early Friday,the forecast is dry.

Satellite imagery clearing depicts a sharp short wave lifting into
east central Colorado at this time. Ahead of the wave,
thunderstorms have fired, albeit maybe a bit farther west that
expected. While the dynamics are there, instability has been
marginal due to limited low level moisture. Dewpoints are not
terrible for October 3rd, but when combined with lots of cloud
cover the previous six hours, instability has been somewhat
limited. Shear is strong and possibly a touch too strong.
Nonetheless, a severe thunderstorm is posted for western areas
through 8 pm, and this reasonable as the strong upper dynamics
move into that region of best instability profile. Eventually a
more organized line type structure will develop and the line will
translate more west to east than the current rapidly northeast
movement of individual thunderstorms. Overall tornado risk is
somewhat higher than climatology obviously, but shear profiles do
favor more straight-line hodographs and thus straight-line winds
rather than tornadoes, and so the main focus is hail and wind
gusts.

Eventually, the clusters of storms will organize into a line
structure by 5-6-7pm and move east. With strong dynamics
the push of the storms should be quickly east in the early
evening with localized wind gusts/hail possible. However, once
the sun goes down this time of year (about 7:15 pm), it can be
hard to sustain intense convection, especially given seemingly
lacking instability to start with. All of the storms should clear
the eastern/southeast forecast area by about 9 pm with rapid
clearing thereafter.

Looking ahead...after several days of temperatures averaging
nearly 20 degrees above normal, the next few days are at or below
normal before warming returns.

Wednesday brings a nice day to the region, with surface high
pressure quickly moving into the area by afternoon. Temperatures
will be much closer to normal for early October. Another quick
moving, but dry front, will rapidly move through early Thursday
and shift winds to the northwest and keep temperatures at or
slightly below seasonal normals. A bit more cloud cover will linger
in the morning but should give way to afternoon sunshine.

The main cold push is the strong front which trails its way
across the area late Thursday night/early Friday morning. This is
the coldest air of the fall season with gusty northwest winds all
day Friday. The European model is pretty aggressive with at least
some showers accompanying the front, but other models not so
much. The small chance for showers late Thursday night and Friday
morning is primarily reflective of the European models output to
be honest, as the GFS/CMC are mostly dry. right now, whatever
falls, if anything, should be light and remain a very limited, if
not dry event.

Its the temperatures that matter behind the front.
Models/guidance seems to be hedging colder, thanks to the surface
ridge axis forecast to settle right across the forecast Saturday
morning. Freeze potential (32 degrees or less) for much of the
forecast is looking higher, with even some hard freeze potential
(28 degrees) in the favored cold areas around Lexington, Ord and
Greeley. About the only area currently forecast to escape a freeze
are parts of Mitchell, Jewell and Osborne counties. However, we
have seen valleys across north central Kansas easily getting
colder than expected in years past, so I am not sure any part of
the area is out of the woods for a freeze. Bottom line is late
Friday night and Saturday is a solid frost/freeze headline
timeframe at this point.

Saturday night will be another chilly night (30s) but not as cold
in general. We will reevaluate the need for frost/freeze
headlines for Saturday night/early Sunday after seeing how the
previous night pans out.

After that, its upper level ridging and dry conditions. Ensembles
point toward above normal temperatures, and once again really
quite pleasant for the time of year. Winds will also drop off
again and actually look pretty light Sunday through Tuesday.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Wednesday)
Issued at 1229 PM CDT Tue Oct 3 2023

The main challenge for the forecast is within the first 9 hours.
Some showers moving through the KGRI now will pass east and
leave a break for a couple hours, before more widespread
thunderstorms develop in advance of an approaching shortwave
in Colorado. Included a prevailing thunderstorms for the late
afternoon hours for both locations, before a cold front
moves through and sweeps things east by early evening. The
front/storms will exit Kearney first and Grand Island about
an hour later. Some MVFR ceilings and visibilities are expected
with the afternoon precipitation for 3-4 hours due to the fairly
widespread coverage expected.

Once the actual thunderstorms/front clears both airports,
VFR conditions are expected overnight with only passing high
clouds and westerly winds.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

DISCUSSION...NOAA/NWS/Moritz
AVIATION...NOAA/NWS/Moritz
Hazardous weather outlook, Oct 3, 1:56 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Hastings NE
156 PM CDT Tue Oct 3 2023

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
156 PM CDT Tue Oct 3 2023

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

A severe thunderstorm watch is posted for parts of south central
Nebraska and north central Kansas until 8 pm, and includes areas
generally along and west of a line from Greeley Nebraska, to Red
Cloud, to Osborne Kansas.

Thunderstorms will increase in coverage across most of the
area this afternoon. Through 6 pm, severe thunderstorms capable
of large hail to the size of tennis balls and damaging
thunderstorm winds will be possible, especially in the watch area.
An isolated tornado can't be ruled out either. The thunderstorms
this afternoon should generally move northeast at speeds up to 45
mph.

Between 5 and 7 pm, thunderstorms will become more organized
into a line and move from west to east across the area. The
main hazard with the line will be wind gusts in excess of 60 mph,
though there will still be some risk for quarter to half dollar
size hail into the early evening hours.

All of the storms will move east and out of the area by 10 pm
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Sub-freezing temperatures are looking more likely Friday night
into Saturday morning across a good portion of the area. Lows
should easily dip into the lower 30s across much of the area, with
some locations west and north of Grand Island possibly dropping
into the upper 20s. This could harm outdoor vegetation and damage
unprotected hoses and sprinklers.

Saturday night and early Sunday morning is expected to be a bit
warmer, but areas of frost are possible again as temperatures dip
to the mid 30s.

.SPOTTER INFORMATION STATEMENT...

Reports of severe weather and rainfall will be greatly
appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Special weather statement, Oct 3, 3:30 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Hastings NE
330 PM CDT Tue Oct 3 2023

KSZ005-017-032100-
Rooks KS-Phillips KS-
330 PM CDT Tue Oct 3 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROOKS AND SOUTHERN
PHILLIPS COUNTIES THROUGH 400 PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nicodemus, or 14 miles northeast of Hill City, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Speed around 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Hastings.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Kansas.

&&

LAT...LON 3938 9960 3957 9960 3957 9963 3964 9963
      3985 9948 3970 9919 3936 9957
TIME...MOT...LOC 2030Z 215DEG 33KT 3948 9962

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

ADP
Local storm report, Oct 3, 3:54 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
354 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Tstm Wnd Gst     3 WSW Speed             39.67N 99.47W
10/03/2023  M58 MPH          Phillips           KS   Mesonet

            Mesonet report of 58 mph winds.

&&
Local storm report, Oct 3, 4:04 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
404 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             5 N Arapahoe            40.38N 99.90W
10/03/2023  E1.00 inch       Gosper             NE   Public

            Video on social media of quarter size hail
            and 50 mph winds north of Arapahoe.

&&
Local storm report, Oct 3, 4:05 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
405 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Hail             Overton                 40.74N 99.54W
10/03/2023  M0.88 inch       Dawson             NE   Trained Spotter

            40-50 mph wind in addition to the hail.

&&
Local storm report, Oct 3, 4:17 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
417 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Hail             1 NNW Phillipsburg      39.77N 99.33W
10/03/2023  E1.75 inch       Phillips           KS   Emergency Mngr

            Emergency manager reports golf ball size
            hail on the north edge of Phillipsburg.

&&
Local storm report, Oct 3, 4:25 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
425 PM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Hail             Alma                    40.10N 99.37W
10/03/2023  E1.75 inch       Harlan             NE   Public

            Photo on social media of golf ball size
            hail.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 2:05 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper40 min
Oct 3, 2:20 PM CDTSpecial Weather StatementGIDGosper25 min
Oct 3, 2:30 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper30 min
Oct 3, 2:47 PM CDTSpecial Weather StatementGIDDawson43 min
Oct 3, 2:55 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper35 min
Oct 3, 3:27 PM CDTSevere Thunderstorm WarningGIDDawson, Furnas, Gosper, Phelps33 min
Oct 3, 3:30 PM CDTSevere Thunderstorm WarningGIDDawson15 min
Oct 3, 3:56 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Sherman49 min
Oct 3, 4:06 PM CDTSevere Thunderstorm WarningGIDFurnas24 min
Oct 3, 4:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan34 min
Oct 3, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFranklin, Harlan29 min
Oct 3, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFurnas, Harlan39 min
Oct 3, 4:29 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDHarlan, Kearney, Phelps31 min
Oct 3, 4:29 PM CDTTornado WarningGIDBuffalo, Sherman31 min
Oct 3, 4:37 PM CDTTornado WarningGIDFurnas23 min
Oct 3, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Franklin, Kearney, Webster47 min
Oct 3, 4:45 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps30 min
Oct 3, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps26 min
Oct 3, 5:00 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance, Sherman45 min
Oct 3, 5:05 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Kearney40 min
Oct 3, 5:07 PM CDTTornado WarningGIDPhelps23 min
Oct 3, 5:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Franklin, Harlan, Kearney, Phelps30 min
Oct 3, 5:16 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster44 min
Oct 3, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDGreeley, Valley27 min
Oct 3, 5:43 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance19 min
Oct 3, 5:44 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Franklin, Hall, Howard, Kearney and 1 more31 min
Oct 3, 5:48 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hamilton, York17 min
Oct 3, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Fillmore, Hall, Hamilton, Nuckolls and 4 more51 min
Oct 3, 6:22 PM CDTSpecial Weather StatementGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 2 more38 min
Oct 3, 6:35 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDHamilton, Merrick, Nance, Polk, York40 min
Oct 3, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDClay, Fillmore, Nuckolls, Thayer, York34 min

Nearby

Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.